MAUDE Adverse Event Report: ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER (EDC); ENDOBRONCHIAL VALVE

ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER (EDC); ENDOBRONCHIAL VALVE
Model Number ZEPHYR 4.0 EDC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, the patient underwent a bronchoscopic lung volume reduction (blvr) procedure with zephyr valves.During the delivery of a zephyr valve, the physician pushed a zephyr 4.0 edc outside of the bronchoscope.When he pulled the zephyr edc back into the bronchoscope, a sizing wing detached from the catheter in the airway of the lung.After pulling out the zephyr edc from the bronchoscope and trying again, two more sizing wings became detached in the airway of the lung.All the detached wings were immediately retrieved with forceps.The zephyr edc was getting stuck at the hub when getting pulled back into the bronchoscope.A new zephyr edc was used to complete the procedure without any substantial delay and there was no impact on the procedure or outcome of the patient.

Brand Name
ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER (EDC)
Common Device Name
ENDOBRONCHIAL VALVE
MDR Report Key11681847
Report Number3007797756-2021-00060
Device Sequence Number16897793
Product Code NJK
UDI-Device Identifier00811907030522
UDI-Public(01)00811907030522(10)505179V50(17)220904
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2022
Device Model NumberZEPHYR 4.0 EDC
Device Catalogue NumberEDC-TS-4.0
Device Lot Number505179-V5.0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;